Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Abortion, done ultrasound, suggested some still there,misoprostol, no periods. Am i still pregnant?

last month i had a abortion..after ten days doctor has done ultrasound and said some parts are still there and its 14mm she gave me misoprostol tablets.After that i dint went to checkup..now its been 6 weeks but i still dint got my periods..is this a serious problem.when to expect my periods to come..im i still pregnant..after abortion i had one week spotting also.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Dec 2012
Hello,

Thanks for posting on HCM,

Just need to know if after taking the misoprostol you had any bleeding to indicate that the left over products have completely moved out. If they are still there, then it is most likely that the products have caused absence of periods. You should expect your periods after about 4-8 weeks after an abortion.
I suggest you still hold on for about 2 more weeks before you can expect a period but if it does not come, just consider seeing a gynobs for follow up.
It would have been best if your doctor considered doing a uterine revision (with D&C) to make sure the uterus is completely evacuated. Since you are no more experiencing any bleeding or crampy abdomen, it is more likely that the uterus is completely evacuated.

Hope this helps and wish you the best
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor